MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO DISP. 30X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER INSTRUMENTS-KALAMAZOO DISP. 30X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Catalog Number 5921030235
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device discarded by customer.
 
Event or Problem Description
The user facility reported to the stryker sales representative that the tourniquet began to leak during a procedure.There was no patient impact, no delay, no medical intervention, and no adverse consequences.

Brand Name
DISP. 30X4, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7988047
Report Number0001811755-2018-01756
Device Sequence Number16250258
Product Code KCY
UDI-Device Identifier37613154599432
UDI-Public37613154599432
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5921030235
Device Lot Number60095185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1